MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP Medline; LUER LOCK ACCESS DEVICE

MEDLINE INDUSTRIES, LP Medline; LUER LOCK ACCESS DEVICE
Model Number ACSD
Medical Device Problem Codes Crack (1135); Material Integrity Problem (2978)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 04/11/2023
Type of Reportable Event Serious Injury
Event or Problem Description
According to the facility when drawing blood from an iv site the luer portion of the blood tube collection barrel broke creating an open venous flow and subsequent loss of the iv access site.
 
Additional Manufacturer Narrative
According to the facility when drawing blood from an iv site the luer portion of the blood tube collection barrel broke creating an open venous flow and subsequent loss of the iv access site.Per the facility when this occurs they need to restart the iv.No additional information is available at this time.The sample was returned for evaluation.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Brand Name
Medline
Common Device Name
LUER LOCK ACCESS DEVICE
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
justin herrmann
three lakes drive
northfield, IL 60093
MDR Report Key16902169
Report Number1417592-2023-00208
Device Sequence Number6837493
Product Code FMI
UDI-Device Identifier10193489006070
UDI-Public10193489006070
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberACSD
Device Catalogue NumberACSD
Device Lot Number220916
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/18/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2023
Initial Report FDA Received Date05/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown